# SDR 08FDEA01946

- Difficulty date: May 21, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 56,473 hours, 35,606 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 65217953
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 T/E FLAP TRACK FWD FAIRING, HAS CRACK AT FWD END CUTOUT REMOVED EXISTING DOUBLER, CUT OUT DAMAGE, NDT CHECKED FAIRING AND FOUND CRACK TO BE TERMINATED.  MADE ADDITIONAL CUT FINALE CUT.  FABRICATED REPAIR DOUBLER AND FILLER.  TREATED AND PRIMED.  INSTALLED REPAIR PARTS.  PAINTED IN REF TO SRM 57-20-4 PG   5-12, SRM 57-20-2 PG 4, SRM 51-10-2 PG 1-7, MM 51-20-151-7, THIS IS CLASSIFIED AS A MINOR REPAIR.
